# SDR AWXA200300383

- Difficulty date: March 29, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: D5438002009701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A CRACK WAS FOUND ON SHEAR WEB AFT SIDE OF FR 68, AND OUTBOARD OF Y-1292 RT.  MAINTENANCE REMOVED CRACKED SHEAR WEB AFT SIDE OF FR 68, Y1292 RT.  FABRICATED A NEW REPLACEMENT SHEAR WEB.  INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 8-A24.
